Alert archive / Ohio / Flash Flood Warnings in 2023
Flash Flood Warning 4, NWS Cleveland, OH
NWS Cleveland, OH issued this flash flood warning at Jul 20, 2023, 7:28 PM EDT for Cuyahoga County, Ohio. It was in force for 3 hr. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 20, 2023, 7:28 PM EDT (23:28 UTC)
- Expired
- Jul 20, 2023, 10:30 PM EDT
- In force
- 3 hr
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Flood severity
- None
County Cuyahoga County, OH
The radar
The Cleveland radar (KCLE), 14 km from the middle of the area, began a volume at 23:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 20, 7:36 PM EDT | FLOOD | 1 Se Brooklyn, OH | Ramps on Interstate 480 at Ridge Rd flooded and inaccessible. |
| Jul 20, 7:36 PM EDT | FLOOD | 1 Se Brooklyn, OH | Ramps on Interstate 480 at Ridge Rd flooded and inaccessible. |
| Jul 20, 7:59 PM EDT | FLASH FLOOD | 1 Ssw Lakewood, OH | delayed report - Interstate 90 at McKinley Ave under one to two feet of water. |
| Jul 20, 7:59 PM EDT | FLASH FLOOD | 1 Ssw Lakewood, OH | delayed report - Interstate 90 at McKinley Ave under one to two feet of water. |
| Jul 20, 8:21 PM EDT | FLOOD | 2 Ese Lakewood, OH | Corrects previous tstm wnd dmg report from 2 ESE Lakewood. Three cars submerged in water at W117 and Berea Rd. |
| Jul 20, 8:21 PM EDT | FLOOD | 2 Ese Lakewood, OH | Corrects previous tstm wnd dmg report from 2 ESE Lakewood. Three cars submerged in water at W117 and Berea Rd. |
| Jul 20, 8:26 PM EDT | FLOOD | 1 N Brook Park, OH | Cars inundated by water, required assistance from CLE Hopkins ARFF. |
| Jul 20, 8:26 PM EDT | FLOOD | 1 N Brook Park, OH | Cars inundated by water, required assistance from CLE Hopkins ARFF. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 31 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 11.5 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 342 J/kg
- Mixed-layer CIN
- -76 J/kg
- Mixed-layer LCL
- 842 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 82 m²/s²
- 0-3 km storm-relative helicity
- 84 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.0
The text
As transmitted.
815
WGUS51 KCLE 202328
FFWCLE
OHC035-210230-
/O.NEW.KCLE.FF.W.0004.230720T2328Z-230721T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Cleveland OH
728 PM EDT Thu Jul 20 2023
The National Weather Service in Cleveland has issued a
* Flash Flood Warning for...
Central Cuyahoga County in northeastern Ohio...
* Until 1030 PM EDT.
* At 728 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 2 inches of rain
have fallen. Additional rainfall amounts of 1 to 2 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Cleveland, Lakewood, Euclid, Cleveland Heights, Westlake, Solon,
Warrensville Heights, Highland Hills, North Olmsted, Garfield
Heights, Shaker Heights, Maple Heights, South Euclid, Rocky River,
Brook Park, East Cleveland, Fairview Park, Bay Village, Lyndhurst
and University Heights.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 4149 8190 4150 8180 4150 8179 4150 8172
4152 8167 4153 8166 4154 8164 4155 8162
4157 8149 4142 8147 4142 8191 4146 8194
FLASH FLOOD...RADAR INDICATED
$$
LaPlante1 follow-up statement
598
WGUS71 KCLE 210224
FFSCLE
Flash Flood Statement
National Weather Service Cleveland OH
1024 PM EDT Thu Jul 20 2023
OHC035-210234-
/O.EXP.KCLE.FF.W.0004.000000T0000Z-230721T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cuyahoga OH-
1024 PM EDT Thu Jul 20 2023
...FLASH FLOOD WARNING WILL EXPIRE AT 1030 PM EDT THIS EVENING FOR
CENTRAL CUYAHOGA COUNTY...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
LAT...LON 4149 8190 4150 8180 4150 8179 4150 8172
4152 8167 4153 8166 4154 8164 4155 8162
4157 8149 4142 8147 4142 8191 4146 8194
$$
IversonWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this flash flood warning went out at Jul 20, 6:27 PM EDT, 1 hour 1 minute earlier.
Area forecast discussion, Jul 20, 6:27 PM EDT, 1 hour 1 minute before
Area Forecast Discussion National Weather Service Cleveland OH 627 PM EDT Thu Jul 20 2023 .SYNOPSIS... A strong cold front will cross the region late this evening as low pressure tracks into the eastern Great Lakes tonight. A trough will linger over the region Friday before high pressure builds in Friday night and Saturday. Another cold front will approach late Sunday into Monday. && .NEAR TERM /THROUGH FRIDAY NIGHT/... Squall line has materialized as expected. We continue to monitor the outflow boundary that is working southward with the thunderstorms. Continue to monitor for some higher end wind with 70+ knots a possibility as storms move onshore. Head to an interior room to be safe near the lakeshore. Previous Discussion... A severe weather outbreak remains on track this evening with the potential for widespread damaging winds (biggest threat), large hail, a couple of brief spin up tornadoes, torrential rainfall, and vivid lightning. Current satellite and water vapor loops show a well defined mid/upper shortwave trough crossing into lower Michigan with an impressive H3 jet streak of 80-90 knots rotating around the base of the shortwave. This favorable left exit region is aiding in vigorous convective development over southern Michigan into northern Indiana where regional radar loops shows a deepening and expanding squall line of strong to severe thunderstorms. This line is moving into an increasingly favorable environment as strong warm/moist advection in response to the increasing upper divergence pulls rich low-level moisture northeastward (low 70s dew points) beneath a well established plume of steep mid-level lapse rates (7 to 7.5 C/Km). This has already led to a large area of strong instability over northern Ohio and the Lake Erie area characterized by MLCAPE of 2500- 3000 J/Kg, and SBCAPE of 3500-4000 J/Kg. There has been widespread clearing behind the first wave of convection that formed in far NE Ohio and NW PA (which was tied to the moisture/theta e gradient), so expect some additional surface heating and destabilization ahead of the organizing QLCS. As the mid/upper shortwave crosses the southern Great Lakes this evening, the very favorable dynamics combined with the aforementioned thermodynamics will lead to the line further strengthening and maturing as it crosses northern Ohio and NW PA ahead of the trailing cold front. Strong westerly deep layer and effective shear values of 40-50 knots combined with shear vector orientation mostly perpendicular to the line supports widespread damaging winds as the main threat, including swaths of 75+ mph gusts due to bows and surges in the line. These bows and surges will also likely lead to a couple of brief QLCS tornadoes, and 0-3 Km shear values over 30 knots and vectors mostly perpendicular to the line certainly support this. For these reasons, the 2% tornado and 30% wind risks in the SWODY1 continue to look very reasonable. Large hail is most likely in NW Ohio late this afternoon where convection is still semi discrete. HREF guidance shows 30 to 50% chances for updraft helicity in this area which indicates mid-level mesocyclone generation, and this coupled with the steep mid-level lapse rates could generate swaths of 1 to 2 inch diameter hail. However, the veering and strengthening low-level jet this evening will solidify the QLCS and allow the wind threat to dominate farther east, but some hail up to 1 inch is possible anywhere. In terms of timing, latest radar and CAMS indicate that the convection should reach the I-75 corridor including TOL and FDY around 21Z, the I-71 and I-77 corridors including CLE, MFD, and CAK between 22 and 2330Z, and far eastern Ohio and western PA including ERI and YNG between 2330 and 0030Z. These could be give or take an hour depending on the degree of cold pool organization which will influence how rapidly the line propagates. Stay safe this evening, and have multiple ways to receive warnings in case the power goes out. The shortwave trough will continue eastward toward the eastern Great Lakes tonight while becoming negatively tilted as it swings across New England during the day Friday. This will allow the system to occlude as the surface low lifts across the Saint Lawrence Valley Friday morning and becomes stacked beneath the trough as the cold front surges to the east coast by mid day. Drier air initially behind the line of convection tonight should bring mainly dry conditions to all areas by 04 or 05Z, but a surge of wraparound moisture and surface trough will bring a few showers back to NE Ohio and NW PA in the 09 to 14Z timeframe. Some of these isolated showers could linger in NW PA through mid afternoon Friday before broad surface high pressure building in from the western Great Lakes leads to clearing skies and dry conditions everywhere by Friday evening. This high will continue to build in Friday night. Highs Friday will be refreshingly cooler and less humid with mid/upper 70s expected. Lows tonight will dip into the low/mid 60s with upper 50s/low 60s Friday night. && .SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/... High pressure should keep the region dry SAturday into Saturday night. The next upper level trough moves overhead by Sunday afternoon with increased chances of showers and thunderstorms. These thunderstorms peak Sunday evening then decrease after midnight. Temperatures should be near to slightly below seasonal averages over the weekend. && .LONG TERM /MONDAY THROUGH THURSDAY/... Showers and thunderstorms will be scattered across the region Monday as an upper level trough crosses the region. A few showers/thunderstorms likely linger into Tuesday as the trough slowly moves east. As high pressure moves east of the region Wednesday into Thursday it looks like some summer heat moves into the region. Cant completely rule out isolated thunderstorms during the afternoon and evening Wednesday and Thursday. Seasonal temperatures anticipated Monday into Tuesday. Much warmer Wednesday into Thursday with highs well into the 80. A few lower 90's possible. && .AVIATION /00Z Friday THROUGH Tuesday/... An isolated thunderstorm just passed through ERI, and a few showers will linger in that area for another hour before clearing. The main concern for TAFs continues to be a line of severe thunderstorms expected to sweep through the region this evening bringing torrential rainfall, high winds, frequent lightning, and pockets of hail. IFR or lower is also likely in the most intense storms. Adjusted timing based on the latest radar, satellite, and model data. The storms should reach TOL and FDY around 20 to 21Z, CLE and MFD around 22 to 23Z, CAK and YNG around 23 to 00Z, and ERI around 00 to 01Z. Included 2 or 3 hour TEMPOs for these storms with highs winds, heavy rain, and flight category reductions. There could be scattered storms ahead of and behind the main line, so padded a few hours of VCTS. Drier air and VFR should return to all areas by 04Z tonight before a surface trough brings a few showers to eastern areas Friday morning, as well as a few hours of MVFR. High pressure will bring gradual clearing Friday afternoon. Winds outside of thunderstorms will be generally SW at 10-15 knots this afternoon and evening becoming NW at 5-10 knots behind the cold front late tonight and Friday morning. Outlook...Non-VFR possible in lingering showers Friday afternoon across portions of NE OH and NW PA. Non-VFR may return in isolated to scattered showers and thunderstorms Sunday afternoon and Monday afternoon. && .MARINE... Cold front moves across the lake this evening into the overnight. Strong to severe thunderstorms move across the lake ahead of the cold front with gust in excess of 50 knots possible. Significant lighting is also anticipated with the squall line that should develop. So not a good night for boating on Lake Erie. Northwest winds expected on the lake Friday in the wake of the cold front. The slightly longer fetch at 15 knots or so may get waves to approach 4 feet for the afternoon into the evening from Cleveland to Ripley. High pressure takes control of the region Friday night, then persists into Sunday night with overall light winds. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...None. PA...None. MARINE...None. && SYNOPSIS...Garuckas/MM NEAR TERM...Garuckas/MM SHORT TERM...MM LONG TERM...MM AVIATION...Garuckas MARINE...MM
Hazardous weather outlook, Jul 20, 2:55 PM EDT, 4 hours 33 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 255 PM EDT Thu Jul 20 2023 LEZ142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047-089- PAZ001>003-211900- Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH- The Islands to Vermilion OH-Vermilion to Avon Point OH- Avon Point to Willowick OH-Willowick to Geneva-on-the Lake OH-Geneva- on-the-Lake to Conneaut OH-Conneaut OH to Ripley NY- Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM offshoreline to US-Canadian border- Reno Beach to The Islands OH beyond 5NM off shoreline to US- Canadian border- The Islands to Vermilion OH beyond 5 nm off shoreline to US- Canadian border- Vermilion to Avon Point OH beyond 5 nm off shoreline to US- Canadian border- Avon Point to Willowick OH beyond 5 nm off shoreline to US- Canadian border-Willowick to Geneva-on-the- Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the- Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border- Conneaut OH to Ripley NY beyond 5 nm off shoreline to US- Canadian border-Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake- Geauga-Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage- Trumbull-Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning- Marion-Morrow-Holmes-Knox-Ashtabula Lakeshore-Northern Erie- Southern Erie- 255 PM EDT Thu Jul 20 2023 ...SEVERE THUNDERSTORM WATCH 524 IN EFFECT UNTIL 11 PM EDT THIS EVENING... This Hazardous Weather Outlook is for Lake Erie, north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. Strong to severe thunderstorms are likely late this afternoon and evening. The primary hazards will be large hail and damaging wind gusts. An isolated tornado cannot be ruled out. Torrential rainfall will also accompany thunderstorms. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed this evening. LEZ061-211900- Ripley to Buffalo NY extending from 5NM off shoreline to US- Canadian border- 255 PM EDT Thu Jul 20 2023 This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...This afternoon and tonight. Strong to severe thunderstorms are likely late this afternoon and evening. The primary hazards will be large hail and damaging wind gusts. An isolated tornado cannot be ruled out. Torrential rainfall will also accompany thunderstorms. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed this evening.
In the hours before
Local storm report, Jul 20, 6:50 PM EDT, 38 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
650 PM EDT Thu Jul 20 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0627 PM Tstm Wnd Dmg 1 NNW Fairport Harbor 41.76N 81.28W
07/20/2023 Lake OH Public
Widespread tree damage in Fairport Harbor.
Time estimated via radar.
&&
MainesSpecial weather statement, Jul 20, 6:53 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service Cleveland OH
653 PM EDT Thu Jul 20 2023
OHZ008-009-018-019-202330-
Seneca OH-Huron OH-Erie OH-Sandusky OH-
653 PM EDT Thu Jul 20 2023
...A strong thunderstorm will impact portions of northwestern Huron,
northeastern Seneca, southern Erie and southeastern Sandusky
Counties through 730 PM EDT...
At 652 PM EDT, Doppler radar was tracking a strong thunderstorm near
Bellevue, or 14 miles southeast of Fremont, moving east at 40 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Norwalk, Bellevue, Clyde, Milan, Northern Milan, Monroeville and Flat
Rock.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
north central and northwestern Ohio.
&&
LAT...LON 4130 8284 4133 8253 4111 8253 4111 8297
4129 8298
TIME...MOT...LOC 2252Z 266DEG 34KT 4121 8291
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
SullivanLocal storm report, Jul 20, 6:54 PM EDT, 34 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
654 PM EDT Thu Jul 20 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0648 PM Tstm Wnd Gst 3 N Cleveland 41.52N 81.68W
07/20/2023 M56 MPH Cuyahoga OH ASOS
ASOS station KBKL Cleveland.
&&Local storm report, Jul 20, 7:09 PM EDT, 19 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
709 PM EDT Thu Jul 20 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0704 PM Hail 1 WNW North Olmsted 41.42N 81.94W
07/20/2023 E1.00 inch Cuyahoga OH Public
Report from mPING: Quarter (1.00 in.) hail.
&&
MainesLocal storm report, Jul 20, 7:10 PM EDT, 18 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
710 PM EDT Thu Jul 20 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM Hail 1 NW Westlake 41.47N 81.94W
07/20/2023 E1.00 inch Cuyahoga OH Public
Report from mPING: Quarter (1.00 in.) hail.
&&
MainesLocal storm report, Jul 20, 7:23 PM EDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
723 PM EDT Thu Jul 20 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM Hail 1 SSE Brooklyn 41.41N 81.74W
07/20/2023 E1.50 inch Cuyahoga OH NWS Employee
Retired NWS employee reports 1 and a half
inch hail in Parma.
&&
MainesThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 12:38 PM EDT | Special Weather Statement | CLE | Ashtabula | 52 min |
| Jul 20, 1:04 PM EDT | Special Marine Warning | CLE | 86 min | |
| Jul 20, 4:29 PM EDT | Special Marine Warning | CLE | 41 min | |
| Jul 20, 5:14 PM EDT | Special Marine Warning | CLE | 2 hr | |
| Jul 20, 5:23 PM EDT | Special Weather Statement | CLE | Lucas | 52 min |
| Jul 20, 5:24 PM EDT | Special Weather Statement | CLE | Ottawa | 36 min |
| Jul 20, 5:33 PM EDT | Special Marine Warning | CLE | 117 min | |
| Jul 20, 5:39 PM EDT | Severe Thunderstorm Warning | CLE | Ottawa | 51 min |
| Jul 20, 5:46 PM EDT | Severe Thunderstorm Warning | CLE | Erie | 17 min |
| Jul 20, 5:52 PM EDT | Severe Thunderstorm Warning | CLE | Lucas, Ottawa, Wood | 38 min |
| Jul 20, 5:58 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula, Cuyahoga, Geauga, Lake, Trumbull | 62 min |
| Jul 20, 6:12 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Lorain | 48 min |
| Jul 20, 6:26 PM EDT | Severe Thunderstorm Warning | CLE | Ottawa, Sandusky, Wood | 22 min |
| Jul 20, 6:30 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula, Geauga, Lake | 34 min |
| Jul 20, 6:33 PM EDT | Special Weather Statement | CLE | Hancock | 27 min |
| Jul 20, 6:36 PM EDT | Severe Thunderstorm Warning | CLE | Hancock | 39 min |
| Jul 20, 6:43 PM EDT | Areal Flood Advisory | CLE | Lake | 3 hr |
| Jul 20, 6:53 PM EDT | Special Weather Statement | CLE | Huron | 37 min |
| Jul 20, 6:59 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula, Trumbull | 76 min |
| Jul 20, 6:59 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Geauga, Lake, Lorain, Medina, Portage and 1 more | 76 min |
| Jul 20, 7:01 PM EDT | Severe Thunderstorm Warning | CLE | Erie, Huron, Sandusky, Seneca | 44 min |
| Jul 20, 7:11 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Crawford, Hancock, Huron, Richland, Seneca and 1 more | 64 min |
| Jul 20, 7:16 PM EDT | Areal Flood Advisory | CLE | Cuyahoga, Lorain | 3 hr |
| Jul 20, 7:56 PM EDT | Special Weather Statement | CLE | Marion | 49 min |
Nearby
Flash Flood Warnings in Ohio, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.